# SDR DU4R2021092900094

- Difficulty date: September 29, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 46,582 hours, 31,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND EMERGENCY LIGHTS ASSOCIATED WITH 12WL DO NOT ILLUMINATE WHEN TURNED ON AND 12WL FAILS EPSU SYSTEM TEST FROM THE MCDU.  S/O 193124 N/R 30027    NR00831309
